American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Albert Schwarz, Vadim Vologodsky and Johannes Walcher. Framing the Di-logarithm (Over $\mathbb{Z}$). Proceedings of Symposia in Pure Mathematics 90 113-128.
Book volume table of contents   
View Article: PDF

[2] Cormac O’Sullivan. Zeros of the dilogarithm. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Zhong-hua Li. Higher order shuffle regularization for multiple zeta values. Proc. Amer. Math. Soc. 138 (2010) 2321-2333. MR 2607861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Erik Koelink and Walter Van Assche. Leonhard Euler and a $q$-analogue of the logarithm. Proc. Amer. Math. Soc. 137 (2009) 1663-1676. MR 2470825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chung-Ling Yu. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 545-548. MR 0338553.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia